1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

A letter from Scott

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by spring, Feb 2, 2004.

Thread Status:
Not open for further replies.
  1. spring

    spring Guest

    I am posting a private email with his permissiom. I wanted to share this man's experience with Sub.
    *********************************************
    Hi,
    Basically I have been doing 2mg sub a day for three weeks,I tried to stop but... at 24hr I was dying.I then took 1 mg same thing at 24 hrs I felt horrible,so I took 1mg again, I lasted approx. 50 hrs before I could'nt take it anymore.I then took 1mg suffered for three days,I had a superbowl party planned along time ago, I couldn't get up to clean or cook I should have cancelled but... I'm from Boston and the Pats are playing, so I took 2mg.That got me up and able to do some things around the house.Today I feel very bad again I'm calling around to see if I can get into a detox were I can stay for 1-2 weeks w/o being able to go home.I thought the sub was great but... it is very tough to get off that also I have never tried anything else ie: methadone, which I do not want to do either,I have friends going that route with no success.I believe the depression I go through coming off the sub is the worst I can't be left alone of the fear I may do something very dumb and kill myself.I'm not like that at all,I own a auto dealership I have always been out going and up beat,I wish I knew what oxy's did to your mind I would have never did it.I have two children 5 and 3 I feel like i'm never going to get over this addiction and I want to be done with it more then I could possibly tell you,but...when you get to day 3 with out suboxone it is very tough.It is a very strong drug,I dont know what your taking But.. I would say you could take 2mg a day and feel the same as if you were taking 16mg. I 'm starting to loose my patience with this stuff,have you tried any other way to stop using? any way I've taken up enough of your time good luck I hope it works for you.
    Thanks
    Scott

    ~~~Do the right thing and risk the consequences~~~Spring~~~
     
  2. Apheana

    Apheana Well-Known Member

    I must agree to the depression factor. It is far worse than coming off OC's or any other opiate I have come off of. I wanted the bup to comtrol cravings so I would not relapse and it worked. Until I tried to escape it. I used in a way hydrocodone to get off the bup. By the time my three days were up and I felt them start to kick in (hydros) I got scared. I knew I needed them for pain but scared of what it would be like without anything at all. I tried detoxing from bup about 3 times without suceeding. Emotionally it killed me to try and come off. The physical pain coming off the hydros was not as bad as the emotional pain I felt from bup. Its like it waits about 30hrs after your last dose then whammy- I start crying and feel like I want to litterally die. I have posted some of my stuf on here about this but I havent even felt like posting or going anywhere or doing anything at all.

    ***Live, Laugh and Love***
     
  3. inkslinger

    inkslinger Well-Known Member

    well the bupe lasts about 30-37 hours in your system, so it makes sense for you to feel crappy when coming off. I was on bupe and then sub but had fallen on the iceand really messed up my leg and side. My doc put me on percocets (he knows my situation and is my detox dr) I amstarting to think of just wheening down and dealing with the w/d's for 3-4 dys cause I too was feeling immense emotional distress from the buprenorphine ... I dont know what it is with the sub but it seems VERY heavy to me... super strong....alot stronger then the shots (tho it isnt supposed to be) The only bad thing is the other day I did slip up and took an oxy instead of taking my percs, which I probably shouldnt have done but I had left my house til the next day and forgot my percs...
    I have found that alot of my friends who have detoxed with sub/bupe have felt the same thing...extreme emotional problems for at least 2 weeks... but 2 of those people who also were on meth thought that it was still easier to let go of then meth.
    I wonder if it does any permanent damage.... if itll cause long term depression in people who are already slightly depressed...

    What do you all feel ?

    to each their own ...everyone deals with things different and everyones chemical make up is different
     
  4. ScottyRotten

    ScottyRotten Active Member

    Hi. I just wanted to say that this isn't a letter from me, but man is it close to home. I just made my first post. I've got a feeling I will be in the same boat...AND SOON. I started Sub Dec. 16th. Still have some left (#21 8mg'ers). I'm holding at 2 or 3 mg's per day, but I want off. See Talwin..post for details. I'm scared sh**less of going off the Sub. I don't have much support, no family close, and I've got a serious relationship problem with a person I care for very much. It's been really tough in that regard already so far. I'm REAL apprehensive. BUT...I think I'd be pretty afraid of going back on an opiate agonist to kick bupe too! I will be watching this thread pretty closely. And Thanks again to everyone on the board. All y'all have been a huge help so far.

    the other Scott (the "trying hard to not be Rotten Scott"):D
     
  5. spring

    spring Administrator

    Update on Scott coming off Sub....I'm getting more and more WORRIED about being on this stuff for so long!!
    **********************
    Hello,
    How are you doing?Well It's been 3 weeks for me now!I have not touched anything, I would smoke a bone or drink a beer but... I have not did anything.I'm just starting too feel decent my energy is coming up a little, the biggest thing was depression and anxiety, those get better by the day.I want to tell you the sub is very powerful stuff,I don't know how much your doing but I bet you could get by on 2-4mg a day.I had a very tough time coming off it,It still is an opiate!I don't know you at all but... I feel better just trying to educate about what you may go through coming off it,If you have any questions don't hesitate to ask.I battled for 2 months trying to stop, which was wrong when your down to 2-4mg aday just stop and feel ****ty for a couple of days I tried every other to 3 days that sucked.Once I said no more deal with it I had a better time. I did not wanna work at all.I just today don't mind being at work(I own my own business thankfuly)But..It did struggle when I was not there making decisions,I still don't want to make any big decisions now either. well I talked enough hope you beat this awful demon,let me know how your doing.

    ~~~Do the right thing and risk the consequences~~~Spring~~~
     
  6. Rohan

    Rohan Well-Known Member

    Scotty Rotten, how are you holding up anyway? We have an update from "Spring's Scotty" (BTW thanks for the update Spring), but none from you...what gives? Hope you are going well.
     
Thread Status:
Not open for further replies.

Share This Page